# SDR DALA2023080806435

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 87,605 hours, 17,129 cycles
- Engine: Ge CF680C2B8F
- Engine time: 78,948 hours, 14,961 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1807 -ATB -TO LHR DUE TO RIGHT ENGINE OIL FILTER STATUS MESSAGE. CORRECTIVE ACTION: T/S PER B767-400FIM, OIL FILTER AND MASTER CHIP DETECTOR CHECK OK-NO DEBRIS NOTED. FORWARD MESSAGE TO MEL. REPLACED OIL PRESS SWITCH, OPS CHK GOOD. (4964861)
